# SDR 08FDEA03613

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65564225
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FUSE SKIN IS CORRODED STR 28L FROM STA 660 TO STA 680 WITH EXFOLIATION CUTOUT DAMAGED AREA DIM 12.9 INCH AND FABRICATED REPAIR FILLER AND 2 REPAIR SPLICES IAW SRM 53-10-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AT STRINGER 28L BTW STA 660 NAD STA 680 IAW B727 SRM 53-10-3 FIG 1 AND SRM 51-30-2.
